# SDR SIMA201016003

- Difficulty date: June 7, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 15,232 hours, 13,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 423810
- Part serial: 001535
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4216 DURING TAXI THE CREW REPORTED, RECEIVED AN EICAS DISPLAY CAUTION MESSAGE EMERGENCY LIGHT NOT ARMED EVEN THOUGH OVERHEAD SWITCH WAS IN THE ARMED POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT CONTROL MODULE ASSEMBLY IAW 145 AMM 33-21-01.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145-AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
